MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER
Model Number IRT6500US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that their thermometer had allegedly given false negative readings on himself.The device allegedly gave a reading of 95.0°f, and a fever of 100.9°f was later measured at a doctor's office.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that their thermometer had allegedly given false negative readings on himself.The device allegedly gave a reading of 95.0°f, and a fever of 100.9°f was later measured at a doctor's office.There were no complications from this incident, and the patient is doing well now.

Brand Name
BRAUN
Common Device Name
EAR THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee espie
400 donald lynch boulevard
suite 300
marlborough, MA 01752
MDR Report Key19002877
Report Number1314800-2024-00006
Device Sequence Number13119013
Product Code FLL
UDI-Device Identifier00328785000054
UDI-Public00328785000054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIRT6500US
Device Lot Number13221K42227
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age27 YR
Patient SexMale